MAUDE Adverse Event Report: CVRX, INC BAROSTIM NEO2; CAROTID SINUS LEAD

CVRX, INC BAROSTIM NEO2; CAROTID SINUS LEAD
Model Number 1036
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While analysis was unable to be performed as the device was not returned, per the opinion of the physician, the root cause of the event was that the csl migrated into subcutaneous muscle however, per the x-ray's, it appears that the electrode separated from the lead body as a result of the chiropractic adjustment.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Id#: (b)(4).
 
Event or Problem Description
A barostim system was implanted on (b)(6) 2024.The patient was seen for a device interrogation on (b)(6) 2026, and it was discovered that around on (b)(6) 2025 the system was out of compliance and the lead impedance was high.It was noted that the patient had a chiropractic adjustment that corresponded with the date of the impedance change.An x-ray was ordered and the patient's therapy was deactivated.Per the opinion of the physician, the root cause of the event was that the csl migrated into subcutaneous muscle however, per the x-ray's, it looked like the electrode was separating from the lead body.They were scheduled for a follow-up on (b)(6) 2026, however as of on (b)(6) 2026, there were no additional updates provided.It was noted that the surgeon's office was going through a transition and was unresponsive on all issues.On (b)(6) 2026, the patient's device was explanted successfully and sent to pathology.An attempt was made to retrieve the explanted device but was unsuccessful.

Brand Name
BAROSTIM NEO2
Common Device Name
CAROTID SINUS LEAD
Manufacturer (Section D)
CVRX, INC
9201west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer (Section G)
CVRX, INC
9201west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer Contact
vincent mbibi
9201west broadway avenue
suite 650
minneapolis, MN 55445
7634162856
MDR Report Key25306819
Report Number3007972010-2026-00065
Device Sequence Number13140936
Product Code DSR
UDI-Device Identifier00859144004463
UDI-Public(01)00859144004463(17)250517
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/17/2025
Device Model Number1036
Device Catalogue Number100066-102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexMale
Patient Weight110 KG
Patient RaceWhite